# SDR ARWA20041002

- Difficulty date: October 12, 2004
- Submitted: October 18, 2004
- Operation: Air carrier
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- Aircraft time: 71,099 hours, 20,056 cycles
- Engine: Pwa JT3D7
- Engine time: 49,385 hours, 17,294 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Clamp
- Condition: Out Of Position
- Location: Anti Ice Duct
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, R
- Precautionary procedure: E, C

## Discrepancy

DURING TAKEOFF ROLL, NR 2 ENGINE EGT REACHED 580 DEGREES CELSIUS, PULLED POWER BACK OIL PRESS LIGHT ILLUMINATED, N1 AND EPR INDICATION ERRATIC.  SHUTDOWN ENGINE NR 2; 200 PERCENT N1 5 PERCENT.  OIL PRESSURE 10 PSI.  FOUND ANTI-ICE DUCT CLAMP OUT OF POSITION, SECURED CLAMP AND OPERATIONAL CHECK OK IN ACCORDANCE WITH MM 75-10-4.  NO LEAKS NOTED.  REPAIRED WIRE AT OIL PRESSURE SWITCH IN ACCORDANCE WITH MM 20-50-1.  PERFORMED ENGINE RUN UP IN ACCORDANCE WITH MM 71-00.  ALL PARAMETERS WITHIN LIMITS AT ALL POWER SETTINGS; NO DEFECTS NOTED.
